# SDR CA150601004

- Difficulty date: May 22, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 2,640 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bushing
- Part number: 704A33698002
- Condition: Damaged
- Location: T/R Driveshaft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SYMETRICAL MECHANICAL CUTS ON FLANGE OF NEW RUBBER BUSHING THAT HOUSES THE T/R DRIVE SHAFT BEARING.  ONLY SEEN WHEN RUBBER BUSHING IS SQUEEZED TO CHECKED FOR RUBBER FOR PLIABILITY.
